RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2008, Volume 8, Issue 1, Pages 26–37 (Mi vngu277)  

Using Hypernets for Modeling Attacks to the Distributed Computer Systems

M. N. Dmitrieva, O. D. Sokolovab

a Novosibirsk State University
b Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Methods of detection of typical attacks to the distributed computing systems are considered in this paper. The review of mechanisms of realization of the basic kinds of the removed attacks both to reports TCP/IP, and on a network infrastructure is resulted. As mathematical model of distribution of attack “the false agent” is used object a “hypernetwork”.

Full text: PDF file (487 kB)
References: PDF file   HTML file
UDC: 681.326
Received: 05.09.2007

Citation: M. N. Dmitriev, O. D. Sokolova, “Using Hypernets for Modeling Attacks to the Distributed Computer Systems”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:1 (2008), 26–37

Citation in format AMSBIB
\Bibitem{DmiSok08}
\by M.~N.~Dmitriev, O.~D.~Sokolova
\paper Using Hypernets for Modeling Attacks to the Distributed Computer Systems
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2008
\vol 8
\issue 1
\pages 26--37
\mathnet{http://mi.mathnet.ru/vngu277}


Linking options:
  • http://mi.mathnet.ru/eng/vngu277
  • http://mi.mathnet.ru/eng/vngu/v8/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:100
    Full text:54
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020